# SDR F3LA200700045

- Difficulty date: March 18, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 16,723 hours, 7,709 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 4004
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT CREW REPORTED ECAM L/G LGCIU2 FAULT ON APPROACH.  PERFORMED GO-AROUND AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 2 LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) IAW 32-31-71-400-001 AND TESTED GOOD.
